# SDR MWEA010254

- Difficulty date: March 6, 2001
- Submitted: March 6, 2001
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45842
- Aircraft time: 88,120 hours, 90,362 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Structure
- Part number: 59107412
- Condition: Tool Damage
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR AT STATION XE 14.5 HAS A SMALL AREA OF TOOL MARKS.  VIEWED THROUGH PANEL ACCESS 3503.  FABRICATED AND INSTALLED DOUBLERS.
